# SDR AALA20170608007

- Difficulty date: June 8, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 13,168 hours, 5,228 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4806
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FLAPS LOCKED OUT AT 15 DEGREES ON FIRST LANDING ATTEMPT. THE FLIGHT DECLARED AN EMERGENCY AND ACCOMPLISHED A GO AROUND. THE FLIGHT LANDED ON 2ND ATTEMPT WITH INHIBIT WARNING UNTIL GEAR LOWERED. AFTER LANDING, THE FLAPS RETRACTED NORMALLY. MAINTENANCE FOUND THE RIGHT FLAP TRANSMITTER TO BE AT FAULT DURING TROUBLESHOOTING. REMOVED AND REPLACED THE RIGHT HAND FLAP TRANSMITTER PER MM 27-58-01-400. OPERATIONS CHECKS NORMAL, OK FOR SERVICE.
